{{Sigh}}

February 17, 2012 at 1:25 pm (Trigeminal Neuralgia)

In the last 10 days, I have gone off of my betaseron because it was making me very sick.  I have developed tremors in my arms (resting tremors).  I gained 8 pounds – probably partly a result of me quitting taking the betaseron (I have taken it for about 8 years).  I have a slightly “slow” thyroid — and am on some medicine.  I have had a TN attack — this is my third day of incredible pain.  The meds make me sick, but I am being diligent with taking them.

And… (wait for it… …wait for it…) My botox injections obviously have had an undesirable effect…

My droopy left eye 😦

My left eye is drooping — just keeping it real folks!  I am going to have to figure out a make-up trick for this one!  I have a follow-up with my neurologist on Wednesday and hopefully they can fix it.

The Lord giveth  and the Lord taketh away…blessed be the name of the Lord.”

Advertisements

2 Comments

  1. rwinkirk6 said,

    Fingers crossed for a solution! :-))

  2. sharon getz said,

    Melody, I’m so sorry this is happening to you! You are an incredibly strong woman! I know this is hard for you, we all are carrying our crosses…it can be so tough sometimes to bear the weight! But we do…and one day after another passes, we get stronger for it! You are in my prayers…hang in there…you will not just survive…but you will win!! God Bless You, In Christian Love, Sharon

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: